Performance evaluation of optimal linear systems

Sarma, V. V. S. ; Deekshatulu, B. L. (1967) Performance evaluation of optimal linear systems International Journal of Control, 5 (4). pp. 377-385. ISSN 0020-7179

Full text not available from this repository.

Official URL:

Related URL:


The parameter variation problem of optimal linear control systems with quadratic performance indices is considered. The change in performance due to persistent changes in parameters is easily evaluated by considering the performance index as the Lyapunov function. Assuming the control law to be unchanged, parameter variations that cause system performance deterioration or improvement, are studied on the parameter plane. The bounds on performance are also given. The last example deals with a piecewise linear system.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
ID Code:9705
Deposited On:02 Nov 2010 10:57
Last Modified:31 May 2011 09:06

Repository Staff Only: item control page